RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 842–850 (Mi mz2004)  

The central limit theorem for $\rho$-mixing series patterns

A. G. Grin'

Omsk State University

Full text: PDF file (532 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 592–598

Bibliographic databases:

Received: 18.03.1992

Citation: A. G. Grin', “The central limit theorem for $\rho$-mixing series patterns”, Mat. Zametki, 57:6 (1995), 842–850; Math. Notes, 57:6 (1995), 592–598

Citation in format AMSBIB
\Bibitem{Gri95}
\by A.~G.~Grin'
\paper The central limit theorem for $\rho$-mixing series patterns
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 842--850
\mathnet{http://mi.mathnet.ru/mz2004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362229}
\zmath{https://zbmath.org/?q=an:0856.60029}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 592--598
\crossref{https://doi.org/10.1007/BF02304554}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400020}


Linking options:
  • http://mi.mathnet.ru/eng/mz2004
  • http://mi.mathnet.ru/eng/mz/v57/i6/p842

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:244
    Full text:94
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021